# SDR FDEA202203030406

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 89,961 hours, 29,696 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61191
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

L HYD QTY  L HYD SYS PRESS TE FLAP DISAGREE COMPLIED WITH QRH, DECLARED   EMERGENCY. LANDED RWY 31, SHUTDOWN ON RWY.    PERFORMED EDP INSPECTION/CHECK REF AMM 29-11-05-6...NO CONTAMINATION    FOUND...REPLACED EDP PRESSURE & CASE DRAIN FILTERS REF AMM 29-11-00-6-0, INPECTED   ALL SYSTEM DPI'S...NONE POPPED.   INSTALLED HYDRAULIC LINES ON DOWNLOCK ACTUATOR   REF AMM 32-32-02-4...CYCLED GEAR HANDLE, LEAK CHECK GOOD...PERFORMED LEAK CHECK   ON PRESSURE AND CASE DRAIN FILTERS, NO LEAKS NOTED...SERVICED HYDRO QTY REF AMM 12-12-01-3...RAN BOTH ENGINES AND CYCLED FLIGHT CONTROLS...ALL   PARAMETERS NORMAL FOR SERVICE...HYDRAULIC FLEX LINES REPLACED .
